# SDR 2002F00382

- Difficulty date: February 15, 2002
- Submitted: April 15, 2002
- Operation: Air carrier
- Aircraft: N188AT
- Make and model: Lkheed 10113851
- Aircraft serial: 193C1078
- Aircraft time: 70,757 hours, 30,842 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED INSPECTION LEVEL 2 CORROSION FOUND ON LEFT ELEVATOR LOWER SURFACE FROM ES 180 TO ES 451.  MAINTENANCE REMOVED AND REPLACED THE LEFT ELEVATOR IN ACCORDANCE WITH MM 27-31-03.
